# SDR REXA201000248

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 17,470 hours, 16,053 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN CORRODED AT RBL 9 BETWEEN FS 559+80 TO 559.00+96.  REMOVED CORRODED TIE DOWNS AND INSTALLED SERVICEABLE TIE DOWNS IAW CRJ SRM 51-41-02 AND 51-41-04 AND AMM 53-01-11-400-802.
